Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Deplin: Dosage too high? SLS

Posted by Phillipa on September 14, 2008, at 12:06:02

In reply to Deplin: Dosage too high?, posted by SLS on September 14, 2008, at 11:14:32

Why would something that is supposed to have side effects equal to a sugar pill be creating problems for you as you take a lot of meds. So you're saying it can turn and cause depression at recommended doses? That is very disturbing. Thanks Scott. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:851924
URL: http://www.dr-bob.org/babble/20080903/msgs/851929.html